# SDR DALA2017060504544

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 30,979 hours, 16,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS UNSECURE AT THE R1 CLOSET WALL,  SECURED THE LENS.
